Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 125-127 (2007)

Wreath products in modular group algebras of some finite 2-groups

Alexander Konovalov

University of St Andrews

Abstract: We prove that the unit group of the group algebra KG possesses a section isomorphic to the wreath product of a group of order 2 with the derived subgroup of the group G, giving for such groups a positive answer to the question of A. Shalev.

Keywords: Wreath product, modular group algebra.

Classification (MSC2000): 16S34; 20C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition